This is my first time posting I was diagnoised with HER2 positive breast cancer in January started 4 cycles of Herceptin pertuzemab and doxetaxal and then 2 cycles of FEC should have had a 3rd but decided to have an allergic reaction to the 6th cycle. I had mastectomy and reconstruction on 2nd September and awaiting radiotherapy. I started my targeted therapy 7days ago and the last 2 days I have felt rotten with headaches , diarrhoea, metallic taste and now a sore throat. I am hoping to avoid hospital but when I called they advice to take same precautions as chemo checking temp and taking paracetamol. I wasn't warned you could become neutropenic again with this therapy was anyone else?? I was told I would feel a little tired but no side effects like chemo and I feel very similar and worried now about returning to work as I work as a nurse . I dont know anyone in my area who's on this new targeted therapy and not sure if this is normal or not?
... View more